I was wondering what would happen if you take Asprin like Excedrine Migraine with Meloxicam?
The combined use of low-dose or high-dose aspirin with other nonsteroidal anti-inflammatory drugs (NSAIDs) may increase the potential for serious gastrointestinal (GI) toxicity, including inflammation, bleeding, ulceration, and perforation. Aspirin at anti-inflammatory dosages or higher may also decrease the plasma concentrations of many NSAIDs. The decreases have ranged from none or small (piroxicam, meloxicam, naproxen, tolmetin) to substantial (flurbiprofen, ibuprofen).
Concomitant administration is not recommended by many NSAID manufacturers due to the risk of adverse effects. During concomitant therapy, patients should be advised to take the medications with food and to immediately report signs and symptoms of GI ulceration and bleeding such as abdominal pain, bloating, sudden dizziness or lightheadedness, nausea, vomiting, hematemesis, anorexia, and melena.
However for details, please do talk to the doc/pharmacist who prescribed the med.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2009 • 1 answer
Posted 15 Oct 2011 • 4 answers
Posted 29 Jul 2012 • 1 answer
Posted 17 Apr 2013 • 3 answers
Posted 27 Apr 2015 • 3 answers